# SDR 97FDEA00327

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0604 71C205 00, UPPER CARGO; CORROSION ON FLOORBEAM AT STA 720A, BL 0 TO 25 LBL.  CORROSION REMOVED AND ANGLE REPAIR INSTALLED PER SRM/AARD10H 53-10-07-2 FIG 2.
